SciELO - Scientific Electronic Library Online

 
vol.22 issue3Dynamic geometry: Its contribution to understanding conditionals of the form if-then author indexsubject indexsearch form
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • Have no similar articlesSimilars in SciELO

Share


Educación matemática

Print version ISSN 1665-5826

Abstract

PEREZ JUAREZ, Ángel. Rectas perpendiculares. Educ. mat [online]. 2010, vol.22, n.3, pp.143-148. ISSN 1665-5826.

Se demuestra la condición de ortogonalidad entre dos rectas sin usar funciones trigonométricas. La alternativa es plantear una ecuación de segundo grado y recurrir a las propiedades de estas ecuaciones, tales como la relación entre el número de soluciones y el signo del discriminante de la ecuación cuadrática. Esta manera de resolver el problema de ortogonalidad entre rectas nos muestra, de paso, la utilidad de algunas propiedades de un polinomio cuadrático.

        · abstract in English     · text in Spanish     · Spanish ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License